# SDR DHL2004804531

- Difficulty date: July 25, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Flap
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP UPPER SKIN WORN XW 91.000 (MAJOR REPAIR). CORR.: PERFORMED MAJOR REPAIR IAW ED EDW 27-4, DWG W27-R04 REV. IR. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. TRIMMED OUT DAMAGED PLATING SEGMENT IAW ED EDW 27-4, DWG W27-R04. FABRICATED NEW PLATING SEGMENT (AL 2024-T3 0.040), INNER STRAP (AL 2024-T3 0.050) IAW ED EDW 27-4, DWG W27-R04. CLEANED, TREATED AND PRIMED AREA, PLATING AND INNER STRAP INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED NEW PLATING SEGMENT AND INNER STRAP WITH NEW FASTENERS IAW ED EDW 27-4, DWG W27-R04, SRM 51-1-21 PG.1, SRM 51-3-0 PG.1.
